Ítem
Solo Metadatos

Do your patients suffer from excessive yawning?


Fecha
2007

Directores

ISSN de la revista
Título del volumen
Editor

Citations

Métricas alternativas

Resumen
Abstract
Objective: Yawning has been described in relation to drugs such as serotonin reuptake inhibitors, levodopa, dopamine agonists, MAO B inhibitor, morphine, methadone, buprenorphine, dextromethorphan, benzodiazepine, lidocaine, and flecaine. This is a report of two patients, on long-term escitalopram therapy (more than 8 weeks) with stable dosing, who presented excessive yawning. Escitalopram is widely used in major depressive disorder and generalized anxiety disorder. Method: A clinical description of two cases. Results: Two females (62 and 59 years old, respectively) developed excessive daytime yawning. It was not associated with sedation or a feeling of needing sleep. The dosage was reduced and yawning disappeared some hours later. The patients' depression did not recur. Conclusion: Yawning has been described in relation to different selective serotonin reuptake inhibitors and remitted following their discontinuation; it is interesting that the reported yawning in these two cases disappeared with the reduction of dosage, rather than the interruption of treatment. © 2007 The Authors.
Palabras clave
Keywords
Escitalopram , second-generation , Adult , Article , Case report , Clinical examination , Clinical feature , Daytime somnolence , Depression , Drug dose reduction , Excessive yawning , Female , Human , Long term care , Male , Priority journal , Sedation , Side effect , Treatment outcome , Yawning , Antidepressive agents , Citalopram , Depressive disorder , Dose-response relationship , Female , Humans , Middle aged , Serotonin uptake inhibitors , Yawning , Case reports , Citalopram , Drug effects , Yawning
Citations
Colecciones